# SDR UPS96220546

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION R/W UPPER REAR SPAR CHORD AT WBL 86 JUST ABOVE NR 3 ENGINE FUEL SHUTOFF VALVE.  REPAIRED UPPER REAR SPAR CHORD IAW SB 727-57-0145, SRM 57-10-6 AND BOEING DRAWING 65-C19647.
